# SDR DALA1151699885

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,502 hours, 68,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 MAIN ENTRY DOOR UPPER SILL WEB CRACK. BS 460. S-17L. L=0.8" PER B747-400 SRM 53-10-15 R1 PERFORMED THE REPAIR.  REPEAT DVI OF THE MAIN ENTRY DOOR 1 UPPER MAIN SILL OUTER CHORD, WEB, AND FRAME ATTACH ANGLES FOR CRACK(S) PER PART 2. (WHICHEVER OCCURS LAST): 1. WITH 6000 FLIGHT-CYCLES FROM THE LAST INSP. 2. WITHIN 1500 FLIGHT-CYCLES AFTER THE  ORIG ISSUE DATE OF SB. (NOT TO EXCEED): 6000 FLIGHT-CYCLES.
